# SDR SWIA200414245

- Difficulty date: December 11, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 17,046 hours, 14,246 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS SIDE WINDOW CRACKED IN LOWER AFT CORNER.  REPLACED LEFT SIDE WINDOW IAW 56-12-01, PN OFF 601R3033-3, SN OFF 9517349897.
